# SDR IPXA2017042416422

- Difficulty date: April 10, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Strap
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E BAY AT  XOS 789, SPLICE STRAP IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SPLICE STRAP IAW DWG ARB3954, SRM 51-35-01, & 51-33-01.
